# SDR 2005UALA00741

- Difficulty date: July 31, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 51,775 hours, 19,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pdu
- Condition: Vibration
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO AIRCRAFT VIBRATION.  TE FLAP PDU DID NOT FUNCTION PROPERLY.  REPLACED SUBJECT PDU.
